# SDR CA970226012

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 560-517 Bl 61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 560 TO 517, BL 61 TO 84R AND WL 200, WHEEL WELL WEB HAS PITTING AND CORROSION BEYOND LIMITS. REPAIRED.
